Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Ladida

Success with Differin?

my doctor just put my on differin for mild-moderate acne ive been using it for almost a week now and i did get a few new pimples/zits. is this normal? has it worked for anyone else ? and how long did it take ? does it get rid of old acne scars as well? thnx

Share this post


Link to post
Share on other sites

i've tried differin gel. it wasnt prescribed by a doctor though. my freind gave it to me who use to have acne she thought it might work for me. I tried it for a week. It didn't really do much for my skin but then again i didn't think i gave it enough time for it to do anything to my skin cuz i tossed it after a week of using it. It worked for my freind though you couldn't even tell she had acne.

Share this post


Link to post
Share on other sites

It's a very effective medication and is much less irritating than some of the other topicals. Topicals of this type can take a while to really take effect - give it six months or so before you give up on it, even if you get an IB. The other thing to remember is that you need to ease into using it. If you start right now using it every day you'll be a peely red mess in no time. So start slow - like every third day. After a few weeks of that move up to every other day, gradually increasing to daily usage. If your skin becomes irritated at any time, skip a day or two until it settles down.

Share this post


Link to post
Share on other sites

It's a very effective medication and is much less irritating than some of the other topicals. Topicals of this type can take a while to really take effect - give it six months or so before you give up on it, even if you get an IB. The other thing to remember is that you need to ease into using it. If you start right now using it every day you'll be a peely red mess in no time. So start slow - like every third day. After a few weeks of that move up to every other day, gradually increasing to daily usage. If your skin becomes irritated at any time, skip a day or two until it settles down.

yeah well i never had acne until this year n its not genetic at all so im not sure i think it should take a short period of time tilli t goes away..i dont know hopefully...id never break out in my life maybe three or four times a year now i have about 20 pimples :|..ive been using the cream everyday n it hasnt really caused any irritation...soo i dont kno i hope it works...im just wondering why i broke out a few times tho.

Share this post


Link to post
Share on other sites

You have to use Differin religiously for at least 3 months to determine its effectiveness on your skin. If you only use it when you breakout, it is completely useless and not anything more effective than a placebo.

Share this post


Link to post
Share on other sites

I've been using differin gel for years now and I'd say it's relatively effective for me. Give it some time before you ditch it...and, yeah, you'll get an initial breakout with it, so don't panic just yet. just watch your progress (or lack thereof) and keep us posted.

Share this post


Link to post
Share on other sites

I used it for 6 months - - and my acne went from moderate to severe on it - - I started getting cysts and was then perscribed an antibiotic. However, my best friend used it and her skin is flawless. Hit or miss, and I really hope it works for you!

Share this post


Link to post
Share on other sites
Guest ihatespots

i tried differin,at first my skin burned for a few days,then that went away and it got to work pretty well,cleared me up good........................for a month or so.then it made my mild-moderate chin acne cystic.i had a rough time with differin but i hope it goes ok for you :)

Share this post


Link to post
Share on other sites

I used it for a year and it cleared me up pretty well. I stopped using it for a while and my acne eventually came back. It took a good 2-3 months to see the results of differin, but it worked.

Share this post


Link to post
Share on other sites

I have been using Differn for several months. It can actually cause youre acne to flare up at first. How i see it is, it kind of gets all the acne out so it can zap it slowly. It will make your pores smaller because it is an exfoliant. I would strongly recomend sticking with it, even though the first month your acne might be worse.

You might try using it morning and night also.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×